# SDR USAA2013042600003

- Difficulty date: April 17, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 41,857 hours, 15,279 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: D5725661800000
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE ON LEFT WING LOWER FUEL ACCESS DOOR 540KB BETWEEN WING RIB 15 TO RIB 16 & BETWEEN S8L TO S11L.  REPLACED LEFT WING LOWER FUEL ACCESS DOOR 540KB IAW A321 SRM 51-72-11.
